Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Dark spot near right eye, looks like a bruise. Due to allergic reaction, sun exposure or thyroid?

Hi there I have a dark spot near my right eye for about 4 months now. It looks like a bruise but doesn t fade or go away. I am not sure if it has something to do with my thyroid or sun damage or I got allergic to a skin product. In any case is there a solution for it to go away. Please let me know. My family doctor had checked it too twice and said it will go away with time but its been 4 months and the mark is still the same. Thanks
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear, first thing bruise wont last for 4 month, so its not that. sun allergy should be on entire face, not on one spot, same goes for cosmetics. also if it is any type of allergy there must be some itch. so what i feel is that it is a kind of nevus , i mean a kind of mole which appear late in life. so i suggest you to meet a dermatologist and get checked what it is.
thank you
Answered: Sun, 27 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor